Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 39, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 11, 2022, 9:58 PM CDT for Buffalo County, Wisconsin; Wabasha County, Minnesota. It was in force for 77 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2022, 9:58 PM CDT (02:58 UTC)
- Expired
- May 11, 2022, 11:15 PM CDT
- In force
- 77 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Wabasha County, MN, Buffalo County, WI
The radar
The La Crosse radar (KARX), 99 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 10:22 PM CDT | HAIL 1 | Nelson, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 5:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 439 m²/s²
- 0-3 km storm-relative helicity
- 580 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.2
The text
As transmitted.
067
WUUS53 KARX 120258
SVRARX
MNC157-WIC011-120415-
/O.NEW.KARX.SV.W.0039.220512T0258Z-220512T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
958 PM CDT Wed May 11 2022
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northeastern Wabasha County in southeastern Minnesota...
Northern Buffalo County in west central Wisconsin...
* Until 1115 PM CDT.
* At 957 PM CDT, a severe thunderstorm was located near Pepin, or 10
miles west of Wabasha, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters. Large hail was reported in Red
Wing and pea-sized hail in Lake City between 930 and 10
pm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Wabasha around 1015 PM CDT.
Modena around 1035 PM CDT.
Other locations impacted by this severe thunderstorm include
Gilmanton, Nelson, Maxville, Mondovi Airfield, Misha Mokwa, County
Roads F And K K and County Roads 33 And 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4445 9224 4444 9221 4441 9208 4459 9202
4460 9153 4435 9153 4436 9239 4445 9240
TIME...MOT...LOC 0257Z 266DEG 30KT 4442 9223
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baumgardt5 follow-up statements
202
WWUS53 KARX 120307
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1007 PM CDT Wed May 11 2022
MNC157-WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Wabasha MN-Buffalo WI-
1007 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN WABASHA AND NORTHERN BUFFALO COUNTIES...
At 1007 PM CDT, severe thunderstorms were located along a line
extending from near Eau Galle to near Wabasha, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Alma around 1025 PM CDT.
Modena around 1040 PM CDT.
Other locations impacted by these severe thunderstorms include
Gilmanton, Nelson, Maxville, Mondovi Airfield, Misha Mokwa, County
Roads F And K K and County Roads 33 And 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4445 9224 4444 9221 4441 9208 4459 9202
4460 9153 4435 9153 4436 9226 4442 9223
TIME...MOT...LOC 0307Z 260DEG 29KT 4471 9197 4434 9212
TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baumgardt914
WWUS53 KARX 120316
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1016 PM CDT Wed May 11 2022
MNC157-WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Wabasha MN-Buffalo WI-
1016 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN WABASHA AND NORTHERN BUFFALO COUNTIES...
At 1015 PM CDT, severe thunderstorms were located along a line
extending from near Eau Galle to Wabasha, moving east at 30 mph.
THESE ARE DESTRUCTIVE STORMS FOR NORTHERN BUFFALO COUNTY.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Law enforcement reported baseball-sized hail on the north
side of Lake City around 1010 pm.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
These severe storms will be near...
Modena around 1045 PM CDT.
Other locations impacted by these severe thunderstorms include
Gilmanton, Nelson, Maxville, The Big Swamp Area, Tell, Mondovi
Airfield and Maple Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 4441 9208 4459 9202 4460 9153 4435 9153
4436 9215 4443 9219
TIME...MOT...LOC 0315Z 257DEG 26KT 4473 9191 4435 9206
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baumgardt694
WWUS53 KARX 120323
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1023 PM CDT Wed May 11 2022
MNC157-120332-
/O.CAN.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Wabasha MN-
1023 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WABASHA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.
LAT...LON 4459 9202 4460 9153 4435 9153 4436 9196
4438 9203 4440 9205 4440 9208 4441 9208
TIME...MOT...LOC 0322Z 246DEG 33KT 4449 9195
$$
WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Buffalo WI-
1023 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN BUFFALO COUNTY...
At 1022 PM CDT, a severe thunderstorm was located 7 miles west of
Modena, or 9 miles northeast of Wabasha, moving northeast at 40 mph.
THIS IS A DESTRUCTIVE STORM FOR NORTHERN BUFFALO COUNTY. TAKE
SHELTER.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Law enforcement. Baseball sized hail was reported in Lake
City around 1010 pm. Quarter sized hail was reported in
Nelson at 1024 pm.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
This severe storm will be near...
Modena around 1030 PM CDT.
Mondovi around 1045 PM CDT.
Other locations impacted by this severe thunderstorm include
Gilmanton, Nelson, Maxville, The Big Swamp Area, Tell, Mondovi
Airfield and Praag.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota...and west central Wisconsin.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4459 9202 4460 9153 4435 9153 4436 9196
4438 9203 4440 9205 4440 9208 4441 9208
TIME...MOT...LOC 0322Z 246DEG 33KT 4449 9195
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baumgardt801
WWUS53 KARX 120332
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1032 PM CDT Wed May 11 2022
WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Buffalo WI-
1032 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN BUFFALO COUNTY...
At 1032 PM CDT, a severe thunderstorm was located over Modena, or 9
miles northeast of Alma, moving east at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement. Quarter sized hail was reported in Nelson
at 1030 pm.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northern Buffalo County, including the following locations...
Gilmanton, Maxville, The Big Swamp Area, Tell, Mondovi Airfield,
Praag and Misha Mokwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for west central
Wisconsin.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 4460 9153 4435 9153 4436 9196 4442 9200
4459 9202
TIME...MOT...LOC 0332Z 269DEG 35KT 4444 9180
TORNADO...POSSIBLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Baumgardt613
WWUS53 KARX 120406
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1106 PM CDT Wed May 11 2022
WIC011-120415-
/O.CON.KARX.SV.W.0039.000000T0000Z-220512T0415Z/
Buffalo WI-
1106 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHEASTERN BUFFALO COUNTY...
At 1106 PM CDT, a severe thunderstorm was located near Strum, or 7
miles northwest of Whitehall, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Buffalo County, including the following locations...
Mondovi Airfield, Lookout and Gilmanton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for west central
Wisconsin.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
LAT...LON 4460 9153 4435 9153 4437 9163 4442 9172
4460 9169
TIME...MOT...LOC 0406Z 266DEG 30KT 4446 9140
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BaumgardtWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:16 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, May 11, 6:16 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 616 PM CDT Wed May 11 2022 .DISCUSSION...(This evening through Wednesday) Issued at 305 PM CDT Wed May 11 2022 Key Messages: - Periodic chances for strong/severe storms through the end of the week - Potential record breaking warmth tomorrow - Cooler heading into next week Heading into Tonight: Latest satellite imagery showed an MCV rotating over northeastern Nebraska. This system is expected to be the main source of ignition for additional convection heading into this evening as it continues progressing northeastward. Radar imagery already showed thunderstorms ahead of the MCV around southeastern Minnesota where a surface boundary has set up. Across northern Iowa, temperatures were in the upper 80s with dewpoints nearing mid 70s with southeasterly winds. Northwest of the boundary in southeast Minnesota, temperatures were only in the upper 60s to mid 70s with dewpoints less than 70 degrees. As depicted in the CAM solutions, the MCV will bring enough forcing to further enhance surface convergence along that boundary supporting rapid thunderstorm development. The convection is then slated to progress northeastward into this evening with the MCV, but the question is how far southward along a flanking line do additional storms develop with cold pool driven re- enforcements. Current thoughts are that the northwestern edge of the forecast area to be clipped by the southern extent of the thunderstorms tonight. With plenty of instability to work as MUCAPE values increase to around 3000 J/kg, the storm type and resulting severe threat is dependent on how well deep and low layer shear can align. Depending on these conditions, the primary threats would be hail and wind, but isolated tornadoes cannot be completely ruled out. Thursday: Under southwesterly flow and a persistent ridge off to the east, 850 mb temperatures increasing to near 20C supports the overall anomalously warm surface conditions. NAEFS percentiles are maxed out with temperatures at 850 mb reaching just shy of 3 standard deviations above the climatological mean. Current forecast has daily record breaking temperatures for much of the area. Storm chances Thursday and Friday: As a surface low over the plains Thursday afternoon moves north/northeast towards the Dakotas, a line of storms is expected to develop and intensify near the Minnesota/South Dakota border along the cold front. The line of convection will propagate east towards our forecast area arriving Thursday night. Arrival time varies between models but the current consensus is between 11 PM and 1 AM. Instability decreases considerably as the storms approach our area and along with stable nighttime surface boundary layers, weakening elevated storms are most favorable. A few lingering strong to severe storms are possible in southeast Minnesota with hail and some strong gusts but the best chance for large hail and damaging wind should stay to our west. Daytime heating on Friday will work to destabilize the boundary layer ahead of the same cold front as it passes through the eastern half of our forecast area. Wind shear looks rather marginal with the 11.12 NAM being most aggressive, but with CAPE values growing above 2000 J/kg during the afternoon, a hail/wind threat cannot be ruled out. Any severe threat will become apparent as the timing of the front and the shear fields are dialed in over the next couple days. Temps cool Saturday into Sunday: Moving into Saturday, the amplified ridge pattern aloft begins to break down. A trend back towards or slightly below seasonal averages looks favorable as we head into next with a broad upper level trough starting to work its way overhead late Saturday. Monday through Wednesday: Large scale troughing will continue to move off to the east, allowing for zonal flow or ridging to build into the area. It appears there may be a dry period Tuesday with increasing chances of showers and storms heading into midweek. While there are still some differences in location and coverage, ensemble solutions agree on a chance of showers and thunderstorms returning as the surface warm front moves north and moisture transport increases into the region. More seasonable temperatures are in store. Ensemble solutions suggest highs in the upper 60s to low 70s, keeping closer to normal temperatures for May. However, there is still some spread in these high temperatures, especially as we move further through the week. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 617 PM CDT Wed May 11 2022 VFR conditions are expected to persist throughout the TAF period. Haze will continue to impact KLSE for a few more hours this evening with a minor visibility reduction to 6SM. Tonight, thunderstorms will develop to the north and west of the TAF sites. These storms could move closer to the airports, so have added in VCTS. Storms and lower clouds should clear out by late tonight, keeping both sites at VFR conditions for the period. However, with ample moisture at KLSE, ceilings have a chance at lowering to MVFR tomorrow morning. Not high enough confidence to include this in the TAFs, but did lower ceils to low VFR. Otherwise, winds will be from the southeast/south. Gusts up to 28 kts are possible late tomorrow morning through the end of the TAF period. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DISCUSSION...KAA/Peters/EMS AVIATION...Dahl
Hazardous weather outlook, May 11, 4:59 AM CDT, 16 hours 59 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 459 AM CDT Wed May 11 2022 IAZ010-011-029-030-MNZ096-WIZ017-029-033-034-041>044-053>055-061- 121000- Winneshiek-Allamakee-Fayette-Clayton-Houston-Taylor-Clark- Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford- Richland-Grant- 459 AM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...and southwest into central Wisconsin. .DAY ONE...Today and Tonight An isolated storm is possible. Organized severe weather is not expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered storms are possible late Thursday night. A few could be strong with a hail threat. More storms are possible Friday afternoon into the evening. A few could be strong to severe with a hail and wind threat. .SPOTTER INFORMATION STATEMENT... A few spotter groups may be needed over the next few days. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ032-121000- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Buffalo- 459 AM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota and western Wisconsin .DAY ONE...Today and Tonight Scattered storms are possible. A few could become strong, potentially severe this evening. Threats include hail and wind. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A line of strong to severe storms will approach the area from the west late Thursday evening, weakening as they near the Mississippi River. The main threats will be large hail and damaging winds. More storms are possible Friday afternoon into the evening. A few could be strong, possibly severe, with a hail and wind threat. .SPOTTER INFORMATION STATEMENT... A few spotter groups may be needed over the next few days. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rieck
In the hours before
Special weather statement, May 11, 8:23 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service La Crosse WI
823 PM CDT Wed May 11 2022
MNZ086-087-094-120245-
Olmsted MN-Dodge MN-Mower MN-
823 PM CDT Wed May 11 2022
...Strong to severe thunderstorms will be moving into southeast
Minnesota between 9 and 10 pm...
At 816 PM CDT, trained weather spotters reported severe
thunderstorms along a line extending from near Waseca to Elmore.
Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph, but possibly gusting 60 to 70
mph.
SOURCE...Trained weather spotters and airport wind sensors have
reported wind gusts to 70 mph just west of the Interstate
35 corridor in southcentral Minnesota.
IMPACT...Gusty winds could knock down trees and blow around
unsecured objects.
Prepare now for damaging winds and possible severe weather.
Locations impacted by these storms should include Dodge Center,
Austin, Hayfield, and Rochester.
Other locations include Brookside Campground, Mayville, Rochester
Airport and Graves Landing Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for southeastern
Minnesota.
&&
LAT...LON 4420 9304 4419 9247 4350 9245 4350 9305
TIME...MOT...LOC 0116Z 246DEG 39KT 4413 9357 4352 9408
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BaumgardtLocal storm report, May 11, 9:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
915 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 1 SE DODGE CENTER 44.02N 92.83W
05/11/2022 M39 MPH DODGE MN AWOS
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:16 PM CDT | Special Weather Statement | ARX | Richland | 29 min |
| May 11, 11:01 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 44 min |
| May 11, 11:22 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 83 min |
| May 12, 4:43 PM CDT | Special Weather Statement | ARX | Taylor | 17 min |
| May 11, 8:23 PM CDT | Special Weather Statement | ARX | Dodge, Mower | 82 min |
| May 11, 8:43 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 36 min |
| May 11, 9:13 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 47 min |
| May 11, 11:57 PM CDT | Special Weather Statement | ARX | Olmsted | 18 min |
| May 12, 12:25 AM CDT | Special Weather Statement | ARX | Wabasha | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2022Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.